
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Codimension-one and codimension-two bifurcations in a new discrete chaotic map based on gene regulatory network model
Ming Liu, Fanwei Meng, Dongpo Hu
Nonlinear Dynamics (2022) Vol. 110, Iss. 2, pp. 1831-1865
Closed Access | Times Cited: 6
Ming Liu, Fanwei Meng, Dongpo Hu
Nonlinear Dynamics (2022) Vol. 110, Iss. 2, pp. 1831-1865
Closed Access | Times Cited: 6
Showing 6 citing articles:
Multiple Bifurcations in a Discrete Bazykin Predator–Prey Model with Predator Intraspecific Interactions and Ratio-Dependent Functional Response
Dongpo Hu, Shawn Yu, Zhaowen Zheng, et al.
Qualitative Theory of Dynamical Systems (2023) Vol. 22, Iss. 3
Closed Access | Times Cited: 6
Dongpo Hu, Shawn Yu, Zhaowen Zheng, et al.
Qualitative Theory of Dynamical Systems (2023) Vol. 22, Iss. 3
Closed Access | Times Cited: 6
Dynamics of a discrete one‐predator two‐prey system with Michaelis–Menten‐type prey harvesting and prey refuge
Ning Song, Jing Li, Shaotao Zhu
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 14, pp. 11565-11601
Closed Access | Times Cited: 1
Ning Song, Jing Li, Shaotao Zhu
Mathematical Methods in the Applied Sciences (2024) Vol. 47, Iss. 14, pp. 11565-11601
Closed Access | Times Cited: 1
The dynamic analysis of discrete fractional-order two-gene map
Rajeshkanna Subramani, Hayder Natiq, Karthikeyan Rajagopal, et al.
The European Physical Journal Special Topics (2023) Vol. 232, Iss. 14-15, pp. 2445-2457
Open Access | Times Cited: 3
Rajeshkanna Subramani, Hayder Natiq, Karthikeyan Rajagopal, et al.
The European Physical Journal Special Topics (2023) Vol. 232, Iss. 14-15, pp. 2445-2457
Open Access | Times Cited: 3
Bifurcation and Chaos of a Nonlinear Discrete-Time Predator-Prey Model Involving the Nonlinear Allee Effect
Ning Song
Discrete Dynamics in Nature and Society (2023) Vol. 2023, pp. 1-32
Open Access | Times Cited: 1
Ning Song
Discrete Dynamics in Nature and Society (2023) Vol. 2023, pp. 1-32
Open Access | Times Cited: 1
Codimension-Two Bifurcations of a Simplified Discrete-Time SIR Model with Nonlinear Incidence and Recovery Rates
Dongpo Hu, Xuexue Liu, Kun Li, et al.
Mathematics (2023) Vol. 11, Iss. 19, pp. 4142-4142
Open Access | Times Cited: 1
Dongpo Hu, Xuexue Liu, Kun Li, et al.
Mathematics (2023) Vol. 11, Iss. 19, pp. 4142-4142
Open Access | Times Cited: 1
Multiple bifurcations of a discrete modified Leslie-Gower predator-prey model
Yajie Sun, Ming Zhao, Yunfei Du
Mathematical Biosciences & Engineering (2023) Vol. 20, Iss. 12, pp. 20437-20467
Open Access
Yajie Sun, Ming Zhao, Yunfei Du
Mathematical Biosciences & Engineering (2023) Vol. 20, Iss. 12, pp. 20437-20467
Open Access